# SDR VNAA2014021200011

- Difficulty date: February 12, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 24,722 hours, 24,720 cycles
- Engine: Ge CF343B1
- Engine time: 24,296 hours, 24,370 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX672476
- Condition: Leaking
- Location: Main Hydraulic S
- Part time: 24,308 hours, 24,540 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYD SYSTEM NR 1 PRESSURE LOW AND QUANTITY READING ZERO DURING FLIGHT. DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND LEAK ON HYD EDP NR 1 AND HYD NR 1 PRESSURE MANIFOLD LINE. R & R NR 1 EDP, R & R NR 1 HYDRAULIC PRESSURE MANIFOLD LINE AND LINE CLAMPS AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
